# SDR IPXA2023053143602

- Difficulty date: May 18, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,929 hours, 22,693 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: DENT IN FRAME FRS 1460R/H INBD OF STR 26. L=1.300, W= .800 VERIFIED ALL THE WORK COMPLETED.
